MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent
Model Number H7493941838250
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528); Material Rupture (1546); Activation Failure (3270); Failure to Deflate (4060)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that multiple device issue occurred requiring additional intervention.The target lesion was located in a non-tortuous vessel.The 2.50 x 38 mm synergy xd drug eluting stent was selected for use.The technician noted resistance upon removing the balloon protector and stylet from the stent delivery system (sds) and informed the physician.The physician did not notice any visible damage to the sds balloon and decided to use the device.Upon advancing the stent to the lesion, the physician got the stent in the correct position and told the scrub technician to inflate/deploy the stent.During the attempt to deploy the stent at 12 atm, the inflation device kept spinning as if it was being inflated, but the balloon never completely inflated, and the stent seemed to only partially deploy around 2 atm.Upon trying to remove the device, the balloon appeared to not have deflated properly and became stuck.Another physician was consulted and the decision was made to remove everything as a whole, the guide catheter, guidewire, and sds.When the system was pulled, the balloon snagged and caused the stent to fracture into two pieces.The sds was removed as a whole, but the fractured stent remained.Upon removal of the sds, there appeared to be a tear in the distal end of the balloon.An attempt was made to re-wire through the fractured stent pieces for removal, without success.One part of the stent migrated to the distal portion of the saphenous vein graft (svg) to second obtuse marginal (om2) and the other portion stayed in the ostial/proximal portion of the svg to om2.A 3.5mm x 48mm synergy xd was used to crush the ostial/proximal stent fragment, and a 3.5mm x 32mm synergy xd was used to crush and cover the distal stent fragment.No patient complications were reported, and the patient outcome was stable.

Brand Name
SYNERGY? XD
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50893170
Report Number2124215-2026-51098
Device Sequence Number5829275
Product Code NIQ
UDI-Device Identifier08714729980858
UDI-Public(01)08714729980858(17)280127(10)38539705
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941838250
Device Catalogue NumberH7493941838250
Device Lot Number0038539705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown